# SDR SWAA2023101801182

- Difficulty date: September 15, 2023
- Submitted: October 18, 2023
- Operation: Air carrier
- Aircraft: N8551Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 36951
- Aircraft time: 19,763 hours, 9,809 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT; BS 867; LBL 10; AT FLOOR LEVEL; ANGLED BRACKET AT LOWER END OF SIDEWALL SUPPORT STANCHION IS CRACKED ON OUTBD SIDE. (MARKED)<[01] REMOVED DISCREPANT PART AND PARTIALLY REPLACED WITH NEW ANGLED BRACKET PART #149A8109U114 BN 311961;[02] REMOVED DISCREPANT PART AND PARTIALLY REPLACED WITH NEW ANGLED BRACKET PART #149A8109U114 BN 311961 IAW SRM 51-40-02;[03] REMOVED DISCREPANT PART AND REPLACED WITH NEW ANGLED BRACKET PART #149A8109U114 BN 311961 IAW SRM 51-40-02
